Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 5

All articles in this issue are freely accessible.

On loop spaces of configuration spaces
F. R. Cohen and S. Gitler.
Trans. Amer. Math. Soc. 354 (2002), 1705-1748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881013
On the structure of $P(n)_{∗}P((n))$ for $p=2$
Christian Nassau.
Trans. Amer. Math. Soc. 354 (2002), 1749-1757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881014
Polar and coisotropic actions on Kähler manifolds
Fabio Podestà and Gudlaugur Thorbergsson.
Trans. Amer. Math. Soc. 354 (2002), 1759-1781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881015
Katetov’s problem
Paul Larson and Stevo Todorcevic.
Trans. Amer. Math. Soc. 354 (2002), 1783-1791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881016
Asymptotic linear bounds for the Castelnuovo-Mumford regularity
Jürgen Herzog, Lê Tuân Hoa and Ngô Viêt Trung.
Trans. Amer. Math. Soc. 354 (2002), 1793-1809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881017
Monoidal extensions of a Cohen-Macaulay unique factorization domain
William J. Heinzer, Aihua Li, Louis J. Ratliff Jr. and David E. Rush.
Trans. Amer. Math. Soc. 354 (2002), 1811-1835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881018
Existence of curves with prescribed topological singularities
Thomas Keilen and Ilya Tyomkin.
Trans. Amer. Math. Soc. 354 (2002), 1837-1860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881019
On crepant resolution of some hypersurface singularities and a criterion for UFD
Hui-Wen Lin.
Trans. Amer. Math. Soc. 354 (2002), 1861-1868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881020
Verlinde bundles and generalized theta linear series
Mihnea Popa.
Trans. Amer. Math. Soc. 354 (2002), 1869-1898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881021
Principal bundles over a projective scheme
Donghoon Hyeon.
Trans. Amer. Math. Soc. 354 (2002), 1899-1908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881022
Sums of squares in real analytic rings
José F. Fernando.
Trans. Amer. Math. Soc. 354 (2002), 1909-1919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881023
Small rational model of subspace complement
Sergey Yuzvinsky.
Trans. Amer. Math. Soc. 354 (2002), 1921-1945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881024
On the maximal Bochner-Riesz conjecture in the plane for $p<2$
Terence Tao.
Trans. Amer. Math. Soc. 354 (2002), 1947-1959
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881025
Nonlinear Cauchy-Riemann operators in $\mathbb{R}^{n}$
Tadeusz Iwaniec.
Trans. Amer. Math. Soc. 354 (2002), 1961-1995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881026
Trudinger inequalities without derivatives
Paul MacManus and Carlos Pérez.
Trans. Amer. Math. Soc. 354 (2002), 1997-2012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881027
$A_{p}$ weights for nondoubling measures in $R^{n}$ and applications
Joan Orobitg and Carlos Pérez.
Trans. Amer. Math. Soc. 354 (2002), 2013-2033
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881028
A semigroup of operators in convexity theory
Christer O. Kiselman.
Trans. Amer. Math. Soc. 354 (2002), 2035-2053
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881029
The super order dual of an ordered vector space and the Riesz–Kantorovich formula
Charalambos D. Aliprantis and Rabee Tourky.
Trans. Amer. Math. Soc. 354 (2002), 2055-2077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881030
Constructing division rings as module-theoretic direct limits
George M. Bergman.
Trans. Amer. Math. Soc. 354 (2002), 2079-2114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881031
Certain imprimitive reflection groups and their generic versions
Jian-yi Shi.
Trans. Amer. Math. Soc. 354 (2002), 2115-2129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1881032